Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Swelling in the lower back after a fall. Stopped taking Ibuprofen due to stomach problems. Any other medication?

I had a fall from a ladder some 3 to 4 weeks ago, falling 10 feet onto my stairs. All my bruising as gone down but i still have swelling to the right of my lower back just above my buttock? Ive taken ibuprofen but had to stop because of the stomach problems ive had in the past. Is there anything else i could do for it to heal quicker. Its no longer sore to touch but gives me a throbbing ache when sat down for long periods of time usually when im in work?
Asked On : Sat, 26 May 2012
Answers:  1 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
all antiinflammatory drugs will likely affect your stomach in the same way. you can take a drug such as ranitidine or omeprazole with an antiinflammatory to help reduce the stomach symptoms. Tylenol will also be of benefit and has less side effects. if your pain is severe then you can add an opiate medication like codeine.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor